# SDR SWAA2015081442843

- Difficulty date: July 15, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 70,025 hours, 65,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR INTERNAL ANGLE CRACKED ON LOWER FWD CORNER CUT OUT.  R & R ANGLE IAW SRM.
